# SDR A6WA201542859

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 30,437 hours, 29,098 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3771, 3990, 3763 INTERMITTENT UNCOMMANDED YAW MOTION IN CRUISE FLIGHT  WITH AUTO PILOT ON OR OFF.  YD1 DISCONNECTED SEVERAL TIMES BUT NOT DURING UNCOMMANDED YAW MOTION.  R & R YAW DAMP ACTUATOR IAW AMM 22-22-01.  OPERATIONS CHECKED GOOD.
